Hi, sara! These very high doses of Effexor are usually reserved for the most severely depressed patients. It won't pharmacokinetically give you energy in the sense of stimulants like amphetamines or Nuvigil but rather relieve the depression and anxiety that's sapping your natural energy.
Best wishes, Wildcat
Morning sarasari; my dear friend WCV; AS always hit this right on the head. Most of us the doctor well stick with a medication for many reasons like lack of side effects etc. and you are getting some response from it. I also am taking Effexor works great for me does not make me sleepy at all but it is not the medication all of our systems are different and it's how it affects us for 3 months I HAD TO GO UP TO 300MG got me through the hardest part then the doctor slowly decreased to my normal dose and as WCV. said the energy that does come is the depression getting off our backs and mind so to speak. And remember simple things like me it keeps your faith think positive and a sense of humor it's okay to laugh at stuff we think or do. this helps the mindset. and laughing is good medication. natural. good luck Chuck1957
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2014 • 2 answers
Posted 11 Feb 2015 • 1 answer
Posted 14 Oct 2015 • 2 answers
Posted 12 Nov 2015 • 3 answers
Did anyone have an increase in energy soon after starting Effexor? Will this energy stay or fade aw?
Posted 20 Nov 2015 • 5 answers